MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC

COVIDIEN LP LLC NORTH HAVEN SURGIPRO; MESH, SURGICAL, POLYMERIC
Model Number SPM-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Cellulitis (1768); Headache (1880); Inflammation (1932); Nausea (1970); Pain (1994); Scar Tissue (2060); Vomiting (2144); Hernia (2240); Discomfort (2330); Numbness (2415); Sleep Dysfunction (2517); Swollen Lymph Nodes/Glands (4432); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after implant, the patient experienced slightly enlarged lymph node, inflammatory node, labs abnormal for crp, hernia recurrence, inguinal pain, testicular swelling, lump, scarring, pain impacted activities of daily living & sleep patterns, nerve entrapment pain, headaches, testicular discomfort, numbness, difficult to complete tasks at work, cellulitis, tenderness, poor quality sleep, nausea, vomiting, & abdominal pain.Post-operative patient treatment included hernia repair with mesh, ct scan, ultrasound, medication, nerve block, iv antibiotics, pain medication, & nerve infiltration.
 
Additional Manufacturer Narrative
H6 ime e2402: labs abnormal for crp, nerve entrapment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a inguinal hernia.It was reported that after implant, the patient experienced slightly enlarged lymph node, inflammatory node, labs abnormal for crp, hernia recurrence, inguinal pain, testicular swelling, lump, scarring, pain impacted activities of daily living & sleep patterns, nerve entrapment pain, headaches, testicular discomfort, numbness, difficult to complete tasks at work, cellulitis, tenderness, poor quality sleep, & abdominal pain.Post-operative patient treatment included hernia repair with mesh, ct scan, ultrasound, medication, nerve block, iv antibiotics, pain medication, & nerve infiltration.

Brand Name
SURGIPRO
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20207331
Report Number1219930-2024-04224
Device Sequence Number15372681
Product Code FTL
UDI-Device Identifier10884521101364
UDI-Public10884521101364
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K915526
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberSPM-35
Device Catalogue NumberSPM-35
Device Lot NumberA3L0932X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date09/12/2024
Date Device Manufactured11/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexMale
Patient Weight113 KG